# SDR UALA2010091303386

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 65,623 hours, 24,630 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 426 S4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CRACK ON UPPER CROWN AREA.  CRACK MEASURES 10.75 INCHES. LOCATED AT STA 426 STRINGER S4L AND ABOVE FIRST PAX WINDOW LT SIDE.  ACCOMPLISHED HFEC INSP OF CUT OUT PER NDT, ALSO ACCOMPLISHED EXISTING FASTENER HOLES PER NDT PART 6.  NO CRACK INDICATIONS NOTED AT THIS TIME.  MFG & INSTALLED STRUCTURAL FILLERS, DOUBLER AND TRIPLER, DRILL, ALODINE AND PRIME PER UA-EVA-80084.  ACCOMPLISHED INSP OF REPAIR PARTS AS REQUIRED PER EVA 80084.
